MathSciNet Relay Station
MathSciNet bibliographic data
MR1825177 03C45
Lascar, D.; Pillay, A. Hyperimaginaries and automorphism groups. J. Symbolic Logic 66 (2001), no. 1, 127–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement